# SDR UIEA2012090700392

- Difficulty date: August 11, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 462EL ONE BOLT HOLE ELONGATED.  NR 2 PYLON PANEL 462EL PATCH REPAIRED IAW RS NR R-54-00-37414, REV A.
